American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] M. Lopez-Fernandez and S. Sauter. Fast and stable contour integration for high order divided differences via elliptic functions. Math. Comp. 84 (2015) 1291-1315.
Abstract, references, and article information   
View Article: PDF

[2] Sandra A. Rucker. Leah-Cosine and -Sine Functions: Definitions and Elementary Properties. Contemporary Mathematics 618 (2014) 265-280.
Book volume table of contents   
View Article: PDF

[3] Martin Lamprecht. On the zeros of Gonchar polynomials. Proc. Amer. Math. Soc. 141 (2013) 2763-2766.
Abstract, references, and article information   
View Article: PDF

[4] Leonard Lewin (Editor). Structural Properties of Polylogarithms. Math. Surveys Monogr. 37 (1991) MR MR1148371.
Book volume table of contents   

[5] E. T. Bell. The Latin square, or cyclic, functions . Trans. Amer. Math. Soc. 35 (1933) 734-745. MR 1501714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. T. Bell. An algebra of sequences of functions, with an application to the Bernoullian functions . Trans. Amer. Math. Soc. 28 (1926) 129-148. MR 1501336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1